Alert archive / New Jersey / Special Marine Warnings in 2002

Special Marine Warning 9, NWS Philadelphia/Mount Holly

April 3, 2002

NWS Philadelphia/Mount Holly issued this special marine warning at Apr 3, 2002, 3:41 PM EST. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 3, 2002, 3:41 PM EST (20:41 UTC)
Expired
Apr 3, 2002, 4:45 PM EST
In force
64 min
Issued by
NWS Philadelphia/Mount Holly
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Apr 3, 2:45 PM EST, 56 minutes earlier.

Area forecast discussion, Apr 3, 2:45 PM EST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
245 PM EST WED APR 3 2002

FRNT & ASSOCIATED WX WILL BE OFF THE COAST LATE THIS AFTERNOON. CAA
TONIGHT BEHND FRNT. HI PRESS MOVES IN FOR THE NEXT 2 DAYS. THURS NGT
SETTING UP FOR A GOOD RADIATION NIGHT.

.PHI...
DE...NONE.
MD...NONE.
NJ...NONE.
PA...NONE.
MARINE...SCA OCEAN AND BAY

ZEV

In the hours before

Special weather statement, Apr 3, 1:55 PM EST, 1 hour 46 minutes before
DEZ002>004-MDZ012-015-019-020-032200-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
155 PM EST WED APR 3 2002

...LINE OF SHOWERS AND THUNDERSTORMS POSSIBLE THIS AFTERNOON...

A COLD FRONT MOVING THROUGH THE REGION THIS AFTERNOON SHOULD DEVELOP
SOME SCATTERED SHOWERS AND THUNDERSTORMS. WINDS AHEAD OF THE FRONT
ARE SHIFTING TO THE WEST AND ARE ACTUALLY STRANGLING THE AMOUNT OF
MOISTURE AVAILABLE FOR THE STORMS. A LINE OF STORMS IS EXPECTED TO
FORM WITH THIS FRONT SOUTH OF THE REGION WHERE MOISTURE IS MORE
ABUNDANT.

NEVERTHELESS...ANY SHOWERS OR THUNDERSTORMS THAT MOVE THROUGH
BETWEEN 2 PM AND 5 PM HAVE THE POTENTIAL TO PRODUCE SOME GUSTY WINDS
AS STRONG AS 45 MPH ALONG WITH LIGHTNING AND LOCALLY HEAVY
DOWNPOURS. THE STRONGEST STORMS IF THEY WERE TO FORM...WOULD OCCUR
IN TALBOT...CAROLINE AND SUSSEX COUNTIES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES. NATIONAL WEATHER SERVICE FORECASTS AND
STATEMENTS CAN ALSO BE FOUND ON OUR WEB SITE...BY TYPING IN LOWER
CASE...WWW.NWS.NOAA.GOV/ER/PHI.

IF YOU SEE THREATENING WEATHER...PLEASE HEAD INDOORS QUICKLY.

TFG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 2:53 PM ESTSpecial Marine WarningPHI67 min
Apr 3, 2:58 PM ESTSevere Thunderstorm WarningPHICumberland32 min
Apr 3, 3:24 PM ESTSevere Thunderstorm WarningPHIAtlantic, Cape May51 min
Apr 3, 3:41 PM ESTSpecial Marine WarningPHI64 min
Apr 3, 3:41 PM ESTSpecial Marine WarningPHI64 min
Apr 3, 4:01 PM ESTSpecial Marine WarningPHI59 min
Apr 3, 3:45 PM ESTSevere Thunderstorm WarningPHIKent, Sussex45 min

Nearby

Special Marine Warnings in New Jersey, 2002Every special marine warning in 2002

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.